Basic Care Extra Strength Acetaminophen, 200 caplets, 500 mg each. Uses: temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrua...

Buy Now From Amazon

Product Review

Basic Care Extra Strength Acetaminophen, 200 caplets, 500 mg each. Uses: temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever.

  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol CapletsAmazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritisACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
  • Product may be manufactured in India or U.S.

Similar Products

Basic Care Ibuprofen Tablets, 200 CountBasic Care Ibuprofen Tablets, 500 CountBasic Care Ibuprofen Liquid Gels, 160 CountBasic Care Naproxen Sodium Tablets, 300 CountBasic Care Aspirin Regular Strength Tablets, 325mg, 500 CountBasic Care Allergy Relief Diphenhydramine HCl Tablets, 400 CountBasic Care Extra Strength Acetaminophen PM Caplets, 100 CountBasic Care Naproxen Sodium Tablets, 200 CountGeriCare - Anti-Diarrheal - 2 mg Strength Caplet - 96/BottleBasic Care Acetaminophen Children's Pain Reliever Oral Suspension Liquid, 4 Ounce